# SDR 2004F00323

- Difficulty date: June 16, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N25KA
- Make and model: Beech 200BEECH
- Aircraft serial: BB783
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 130936P4MCO600
- Condition: Leaking
- Location: Lt Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE BLEED AIR LIGHT ILLUMINATED IN FLIGHT.  RETURNED TO DEPARTURE POINT AT FAIRBANKS.  (M)
